Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

White patches on the skin, rapid increase in patches on stopping medicine. What treatment is advisable?

hi i m raji 23 years old. i have white patches on my skin since i was 8 years old. i have been taking medicines from my child hood. it has not reduced.i m depreesed and stopped taking medicine from one year. now it is spreading fast. have white patches in mouth lips ,fingers,etc....what should i do....which treatment is best for me
Asked On : Mon, 28 May 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
i have sure treatment for the white patches in homoeopathy. if u want that then consult with me.
Answered: Mon, 28 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor